# SDR SWIA2025070100629

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N171SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000485
- Aircraft time: 27,822 hours, 17,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SUSTAINED SKIN DAMAGE FROM LADDER ON RT AFT SIDE OF FUSELAGE, BETWEEN HYDRAULIC SYSTEM #3 ACCUMULATOR SERVICING ACCESS PANEL AND AFT EQUIPMENT BAY  MAJOR REPAIR,  COMPLIED WITH PERMANENT REPAIR OF RT AFT SIDE OF FUSELAGE SKIN, BETWEEN HYDRAULIC SYSTEM #3 ACCUMULATOR SERVICING ACCESS PANEL AND AFT EQUIPMENT BAY AT FRAME 93-94 AND STRINGER 23R-25R IN ACCORDANCE WITH ERJ175 ETD2025-170-923882 REV.:/.. COMPLIED WITH M-337 AND ERJ175 TASK CARD 51-00-00-002-SKY-U.REPAIR REQUIRES EXTERNAL DET (DETAILED VISUAL INSPECTION) THRESHOLD 20000 FC OR 26600 FH WHICHEVER OCCURS FIRST AND AN INSPECTION INTERVAL 10000 FC OR 13300 FH WHICHEVER OCCURS FIRST.
